Alert archive / Nebraska / Flash Flood Warnings in 2024
Flash Flood Warning 4, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 17, 2024, 4:54 AM CDT for Plymouth County, Iowa; Dakota County, Dixon County, Nebraska; Clay County, Union County, South Dakota. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2024, 4:54 AM CDT (09:54 UTC)
- Expired
- Jun 17, 2024, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Plymouth County, IA, Dakota County, NE, Dixon County, NE, Clay County, SD, Union County, SD
The radar
The Sioux Falls radar (KFSD), 105 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:00 AM CDT | FLASH FLOOD | 1 Nw Ponca, NE | Water and debris washed over Hwy 12 near mile marker 232. |
| Jun 17, 6:00 AM CDT | FLASH FLOOD | 3 Sse Newcastle, NE | Water and debris washed over the road near 585th Ave and 882nd Rd. |
| Jun 17, 6:31 AM CDT | RAIN 2.1 | 1 E Jefferson, SD | Cocorahs station SD-UN-12 Jefferson 1.1 E. |
| Jun 17, 7:00 AM CDT | RAIN 3.06 | 2 Wnw Jefferson, SD | Cocorahs station SD-UN-11 Jefferson 2.1 WNW. |
| Jun 17, 8:11 AM CDT | RAIN 2.63 | 4 Sse Westfield, IA | Mesonet station BKTI4 Loess Hills Tnc Broken. |
| Jun 17, 8:12 AM CDT | RAIN 3.1 | 2 Nw Ponca, NE | Cocorahs station NE-DX-1 Ponca 2.5 NW. |
| Jun 17, 8:26 AM CDT | RAIN 2.94 | 3 Se Jefferson, SD | Mesonet station 53 SD RWIS North Sioux City. |
| Jun 17, 8:55 AM CDT | RAIN 4.5 | Jefferson, SD | Social Media report through 8 am. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3416 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
072
WGUS53 KFSD 170954
FFWFSD
IAC149-NEC043-051-SDC027-127-171600-
/O.NEW.KFSD.FF.W.0004.240617T0954Z-240617T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
454 AM CDT Mon Jun 17 2024
The National Weather Service in Sioux Falls has issued a
* Flash Flood Warning for...
Southwestern Plymouth County in northwestern Iowa...
Northwestern Dakota County in northeastern Nebraska...
Central Dixon County in northeastern Nebraska...
Southeastern Clay County in southeastern South Dakota...
Southern Union County in southeastern South Dakota...
* Until 1100 AM CDT Monday.
* At 454 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 4 inches of rain have fallen. The expected rainfall rate is
1 inch in 1 hour. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ponca, North Sioux City, Elk Point, Akron, Jefferson, Allen,
Newcastle, Martinsburg, Ponca State Park, Westfield and Waterbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4283 9654 4262 9643 4252 9656 4236 9676
4254 9701 4263 9695 4282 9681
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
SST2 follow-up statements
834
WGUS73 KFSD 171119
FFSFSD
Flash Flood Statement
National Weather Service Sioux Falls SD
619 AM CDT Mon Jun 17 2024
NEC043-171129-
/O.CAN.KFSD.FF.W.0004.000000T0000Z-240617T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dakota NE-
619 AM CDT Mon Jun 17 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DAKOTA COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 4283 9654 4262 9643 4252 9656 4253 9676
4254 9701 4263 9695 4282 9681
$$
IAC149-NEC051-SDC027-127-171600-
/O.CON.KFSD.FF.W.0004.000000T0000Z-240617T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Plymouth IA-Dixon NE-Clay SD-Union SD-
619 AM CDT Mon Jun 17 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING FOR SOUTHWESTERN PLYMOUTH, NORTHERN DIXON, SOUTHEASTERN CLAY
AND SOUTHERN UNION COUNTIES...
At 619 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 3
and 4 inches of rain have fallen. The expected rainfall rate is 0.5
inches in 1 hour. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Ponca, North Sioux City, Elk Point, Akron, Jefferson, Newcastle,
Ponca State Park and Westfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4283 9654 4262 9643 4252 9656 4253 9676
4254 9701 4263 9695 4282 9681
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.5 INCHES IN 1 HOUR
$$
SST572
WGUS73 KFSD 171557
FFSFSD
Flash Flood Statement
National Weather Service Sioux Falls SD
1057 AM CDT Mon Jun 17 2024
IAC149-NEC051-SDC027-127-171607-
/O.EXP.KFSD.FF.W.0004.000000T0000Z-240617T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Plymouth IA-Dixon NE-Clay SD-Union SD-
1057 AM CDT Mon Jun 17 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 11 AM CDT THIS MORNING FOR
SOUTHWESTERN PLYMOUTH, NORTHERN DIXON, SOUTHEASTERN CLAY AND
SOUTHERN UNION COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4283 9654 4262 9643 4252 9656 4253 9676
4254 9701 4263 9695 4282 9681
$$
JHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:06 AM CDT, 2 hours 48 minutes earlier. Its key messages:
- Heavy rain continues to move through the Tri-State area this morning, with fairly widespread 1-3" totals expected and locally higher amounts.
- Severe weather risk has diminished somewhat, with a more narrowed focus for large hail and some gusty winds along the Missouri River and then portions of northwest Iowa and southern Minnesota.
- Continued uncertainty for severe weather risks for Monday, given cloud cover, lingering showers, and warming low-lvl temperatures. Lingering elevated hail risks may continue through the morning hours, with some renewed potential later this afternoon.
- A progressive front moves through on Tuesday, bringing yet another risk for strong storms and locally heavy rainfall.
- An unsettled week is ahead, with numerous thunderstorm risks into next weekend. The risk for locally heavy rainfall will be possible each day, with slightly more muted severe weather risks with lower shear.
Area forecast discussion, Jun 17, 2:06 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 206 AM CDT Mon Jun 17 2024 .KEY MESSAGES... - Heavy rain continues to move through the Tri-State area this morning, with fairly widespread 1-3" totals expected and locally higher amounts. - Severe weather risk has diminished somewhat, with a more narrowed focus for large hail and some gusty winds along the Missouri River and then portions of northwest Iowa and southern Minnesota. - Continued uncertainty for severe weather risks for Monday, given cloud cover, lingering showers, and warming low-lvl temperatures. Lingering elevated hail risks may continue through the morning hours, with some renewed potential later this afternoon. - A progressive front moves through on Tuesday, bringing yet another risk for strong storms and locally heavy rainfall. - An unsettled week is ahead, with numerous thunderstorm risks into next weekend. The risk for locally heavy rainfall will be possible each day, with slightly more muted severe weather risks with lower shear. && .DISCUSSION... Issued at 204 AM CDT Mon Jun 17 2024 TONIGHT: Convection continues to track east across the Tri-State area. Generally the severe weather risks have lessoned as the strong mass convergence really gave no opportunity for storms to stay very discrete. Most guidance has also been focused far too north through the night, with the true effective low-lvl front focused south of I-90. Perhaps some residual severe weather risks will be possible along the Missouri River and then into portions of NW Iowa into Southern Minnesota, where instability is a bit higher, DCAPE remains nearly 1000 J/KG, and effective shear is AOA 40 KTs. However the greatest risk tonight will remain in the form of heavy rainfall. At this point, see no reason why convection will jog northward as some of the high resolution guidance suggests. Also, stronger shortwave energy continues to approach north central Nebraska, which will travel along the elevated boundary and continue the focus for heavy rain along and just north of the Missouri River and then further east into northern Iowa through 12Z. TODAY: We'll need to wait for the Nebraska shortwave to slide east before some weakening of deeper lift takes place. This may not happen until nearly mid-morning. However, with broad southwest flow and continued overrunning of the elevated boundary, persistent shower and thunderstorm development may continue north of the surface front through at least early to mid afternoon. Speaking of that surface front, it's current location south of the CWA may remain stationary until afternoon when some gradual retreat will begin in the afternoon. Convection risks later this afternoon and evening remain extremely conditional, partially due to continued capping over the CWA through the day, and the absence of deep synoptic lift. For now, will keep PoPs lower into the late afternoon hours, and temperatures cooler through the day due to cloud cover. TONIGHT: With the increase of the LLJ early in the evening, this could pose a risk for convection to develop along and north of the retreating warm front over northeastern SD. An additional focus point would be along a north to south oriented cold front in central South Dakota. However, unless a subtle wave sneaks through the Plains (ala the ECMWF) the best synoptic forcing is likely to take shape northwest of the CWA, so will only maintain a low chance PoP. The return of southerly surface flow behind the retreating warm front is likely to keep overnight low temperatures very warm and humid through the region. TUESDAY AFTERNOON-WEDNESDAY NIGHT: Uncertainty on where the surface cold front ends up Tuesday afternoon, but most guidance keeps this in our area (along/east of I-29) with the main surface low off to the north. Plenty of convergence along the front with lift by the evening hours as mid level wave and upper jet begin to track over the eastern half of the forecast area. Lots of warm and moist air ahead of the surface front; however, soundings show a fairly capped environment so afternoon/evening convection may be more elevated and tied to either the 850 mb or 700 mb front. Regardless, storms during Tuesday afternoon through night could be strong to severe. Main threats would be large hail and heavy rainfall. Can't rule out strong wind gusts, but this looks to be a secondary threat especially if storms are elevated. Prevailing storm motion is essentially parallel to the front so training storms could be a concern if the front is more slow moving. PWATs approach 2" which with days of rainfall, additional heavy rain could quickly pose issues with flooding. Stay weather aware. Showers and storms linger through Wednesday night as a couple of weak waves pass across the southwesterly flow regime and are supported by the right entrance of the upper jet. Some uncertainty with the subtle waves moving through the overall flow pattern. Not much in the way of instability during this time, so severe weather Wednesday into Wednesday night currently looks unlikely. Cooler temperatures look to prevail. THURSDAY ONWARD: Unsettled continues to be the theme of the forecast into next weekend with the blocking high remaining in place over the Mid Atlantic to TN Valley. Numerous waves/troughs swing through the mid level pattern, with the upper jet either overhead or just north. Models vary in the timing/location of each wave, but generally expect shower/storm chances to continue. Temperatures near normal.&& .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 1127 PM CDT Sun Jun 16 2024 Storms have developed as of 17.04z from just north of KFSD stretching southwest into northwestern NE. Expect storms to continue developing and slowly moving northeast through the overnight hours. Large hail and heavy rainfall are possible. Expect MVFR and lower conditions with any storms. MVFR to possibly IFR stratus expected tomorrow with additional rounds of showers and storms through the period. Lower confidence in convective timing after daybreak Monday. Winds shift to more southerly through the period with gusts up to 30 knots. Could see some low level winds shear area wide after sunset Monday (18.01-02z) but given the expected gusts have omitted for now. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. IA...None. NE...None. && DISCUSSION...Dux/SG AVIATION...SG
Hazardous weather outlook, Jun 17, 4:52 AM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 452 AM CDT Mon Jun 17 2024 MNZ071-072-080-081-097-SDZ038>040-052>059-181000- Lincoln-Lyon-Murray-Cottonwood-Pipestone-Beadle-Kingsbury- Brookings-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison- 452 AM CDT Mon Jun 17 2024 This Hazardous Weather Outlook is for portions of southwest Minnesota, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Showers and thunderstorms will continue through at least the early afternoon hours of Monday. Severe storms are not anticipated. A very conditional and uncertain risk for thunderstorms will develop early this evening and continue through midnight. If thunderstorms could develop, there may be a risk for ping pong ball size hail and strong winds to 60 mph into the early overnight hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A very active weather pattern is likely through the next week, with several chances for thunderstorms capable of marginal severe weather and locally heavy rainfall. One slightly higher risk for severe storms may develop Tuesday afternoon and evening along and east of Interstate 29. .SPOTTER INFORMATION STATEMENT... Spotter activity may be needed Monday evening. IAZ001>003-012>014-022-MNZ089-090-098-SDZ060>062-066-067-070- 181000- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Buena Vista-Nobles- Jackson-Rock-Hanson-McCook-Minnehaha-Turner-Lincoln- 452 AM CDT Mon Jun 17 2024 This Hazardous Weather Outlook is for portions of northwest Iowa, southwest Minnesota, and southeast South Dakota. .DAY ONE...Today and Tonight Thunderstorms will continue through mid-day Monday, with some continued potential for brief wind gusts to 40 to 60 mph focused along the Missouri River and areas of Northwest Iowa. The risk for these strong wind gusts will diminish by sunrise. However, heavy rain will continue to fall, with total potential rain totals of 1 to 3 inches by early afternoon. This rainfall may lead to rises on area streams and rivers, as well as ponding water in fields. A very uncertain risk for thunderstorms returns late Monday afternoon and Monday evening, though development may be rather isolated. If storms form, the primary risk will be ping pong ball size hail and brief strong wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A very active weather pattern is likely through the next week, with several chances for thunderstorms capable of marginal severe weather and locally heavy rainfall. One slightly higher risk for severe storms may develop Tuesday afternoon and evening along and east of Interstate 29. A line of storms may form bringing a risk for localized damaging wind gusts and ping pong ball size hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today, however rainfall totals are appreciated. SDZ050-063>065-068-069-181000- Gregory-Charles Mix-Douglas-Hutchinson-Bon Homme-Yankton- 452 AM CDT Mon Jun 17 2024 This Hazardous Weather Outlook is for portions of south central South Dakota and southeast South Dakota. .DAY ONE...Today and Tonight Thunderstorms will continue through late Monday morning, bringing additional rainfall. This rainfall, on top of the 1 to 3 inches of rainfall overnight may lead to rises on area streams, rivers, and pond of water in flatland areas. Isolated thunderstorms may develop late Monday afternoon and evening, bringing a risk for large hail and damaging winds. This risk will diminish late Monday evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A very active weather pattern is likely through the next week, with several chances for thunderstorms capable of marginal severe weather and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today, however rainfall reports are appreciated. IAZ020-021-031-032-NEZ013-014-SDZ071-181000- Plymouth-Cherokee-Woodbury-Ida-Dixon-Dakota-Union- 452 AM CDT Mon Jun 17 2024 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, northeast Nebraska, and southeast South Dakota. .DAY ONE...Today and Tonight Thunderstorms will continue through mid-day Monday, with some continued potential for brief wind gusts to 40 to 60 mph focused along the Missouri River and areas of Northwest Iowa. The risk for these strong wind gusts will diminish by sunrise. However, heavy rain will continue to fall, with total potential rain totals of 1 to 4 inches by early afternoon. This rainfall may lead to rises on area streams and rivers, as well as ponding water in fields. Localized flash flooding may also be possible in and around the Sioux City area. A very uncertain risk for thunderstorms returns late Monday afternoon and Monday evening, though development may be rather isolated. If storms form, the primary risk will be ping pong ball size hail and brief strong wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A very active weather pattern is likely through the next week, with several chances for thunderstorms capable of marginal severe weather and locally heavy rainfall. One slightly higher risk for severe storms may develop Tuesday afternoon and evening along and east of Interstate 29. A line of storms may form bringing a risk for localized damaging wind gusts and ping pong ball size hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today, however rainfall totals are appreciated.
In the hours before
Local storm report, Jun 17, 2:51 AM CDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
251 AM CDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM Tstm Wnd Gst 1 WSW Orange City 43.00N 96.08W
06/17/2024 M60 MPH Sioux IA Mesonet
Mesonet station RTNI4 Alton.
&&
duxLocal storm report, Jun 17, 2:53 AM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
253 AM CDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM Tstm Wnd Gst 2 ENE Worthington 43.63N 95.57W
06/17/2024 M54 MPH Nobles MN AWOS
AWOS station KOTG Worthington Airport.
&&
duxLocal storm report, Jun 17, 3:00 AM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
300 AM CDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM Tstm Wnd Gst Lake Park 43.45N 95.33W
06/17/2024 M53 MPH Dickinson IA Mesonet
Personal weather station.
&&
duxLocal storm report, Jun 17, 3:14 AM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
314 AM CDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM Tstm Wnd Gst 3 SSE Lake Park 43.40N 95.31W
06/17/2024 M56 MPH Dickinson IA Mesonet
Mesonet station AS497 Lake Park.
&&Local storm report, Jun 17, 3:25 AM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
325 AM CDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM Tstm Wnd Gst 2 S Windom 43.85N 95.12W
06/17/2024 M54 MPH Jackson MN Mesonet
Personal Weather Station.
&&
DuxLocal storm report, Jun 17, 3:55 AM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
355 AM CDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM Tstm Wnd Gst 1 ENE Jackson 43.63N 94.97W
06/17/2024 M53 MPH Jackson MN AWOS
AWOS station KMJQ Jackson Airport.
&&
DuxThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:58 PM CDT | River Flood Warning | FSD | Clay | 31 days |
| Jun 16, 7:58 PM CDT | River Flood Warning | FSD | Dickinson | 22 days |
| Jun 16, 7:58 PM CDT | River Flood Warning | FSD | Clay | 32 days |
| Jun 17, 2:30 AM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Osceola | 45 min |
| Jun 17, 2:58 AM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Osceola | 47 min |
| Jun 17, 8:28 AM CDT | River Flood Warning | FSD | Clay | 15 days |
| Jun 17, 4:13 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 32 min |
| Jun 17, 4:41 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 34 min |
| Jun 17, 5:10 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson | 35 min |
| Jun 16, 10:13 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 47 min |
| Jun 16, 11:48 PM CDT | Flash Flood Warning | FSD | Charles Mix, Gregory | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2024Flash Flood Warnings in South Dakota, 2024Flash Flood Warnings in Iowa, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.